# SDR AALA202303017155

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A320*
- Aircraft serial: 7539
- Aircraft time: 18,059 hours, 7,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ESCAPE SLIDE / EMERGENCY POWER SUPPLY UNIT 15WL FAULT DURING SYSTEM TEST. MAINTENANCE FOUND CLEANED ESCAPE SLIDE CONNECTOR 1869VC-A PER ESPM 20-55 AND TSM 25-62-00-810-815-A. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WAS ACCOMPLISHED.
